Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/26495
Title: Higher-order symmetric duality in multiobjective programming with invexity
Authors: Yang, X
Yang, X 
Teo, KL
Keywords: Duality theorems
Higher order symmetric dual models
Invexity
Nonlinear multiobjective programming
Issue Date: 2008
Publisher: American Institute of Mathematical Sciences
Source: Journal of industrial and management optimization, 2008, v. 4, no. 2, p. 385-391 How to cite?
Journal: Journal of industrial and management optimization 
URI: http://hdl.handle.net/10397/26495
ISSN: 1547-5816
EISSN: 1553-166X
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

18
Last Week
0
Last month
Citations as of Oct 16, 2017

WEB OF SCIENCETM
Citations

12
Last Week
0
Last month
0
Citations as of Oct 17, 2017

Page view(s)

55
Last Week
3
Last month
Checked on Oct 22, 2017

Google ScholarTM

Check



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.